Alert archive / Colorado / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 176, NWS Pueblo, CO

August 2, 2020Custer County, Huerfano County, Pueblo County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Aug 2, 2020, 2:47 PM MDT for Custer County, Huerfano County, Pueblo County, Colorado. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 2, 2020, 2:47 PM MDT (20:47 UTC)
Expired
Aug 2, 2020, 3:07 PM MDT
In force
20 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Custer County, CO, Huerfano County, CO, Pueblo County, CO

The radar

The Pueblo radar (KPUX), 104 km from the middle of the area, began a volume at 20:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 2, 1:58 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 8.8 hours before the alert went out and 274 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2020-08-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 6 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2020-08-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
6 J/kg
Mixed-layer CIN
-422 J/kg
Mixed-layer LCL
2146 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
72 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

280 
WUUS55 KPUB 022047
SVRPUB
COC027-055-101-022130-
/O.NEW.KPUB.SV.W.0176.200802T2047Z-200802T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
247 PM MDT Sun Aug 2 2020

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  North central Huerfano County in southeastern Colorado...
  Eastern Custer County in southeastern Colorado...
  Western Pueblo County in southeastern Colorado...

* Until 330 PM MDT.

* At 246 PM MDT, a severe thunderstorm was located 8 miles northwest
  of Greenhorn Mountain, or 13 miles south of Junkins Burn Scar,
  moving southeast at 15 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Greenhorn Mountain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3794 10525 3800 10515 3787 10493 3774 10511
TIME...MOT...LOC 2046Z 324DEG 14KT 3794 10515 

HAIL...1.00IN
WIND...60MPH
 
$$

MOORE
3 follow-up statements
983 
WWUS55 KPUB 022054
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
254 PM MDT Sun Aug 2 2020

COC027-055-101-022130-
/O.CON.KPUB.SV.W.0176.000000T0000Z-200802T2130Z/
Huerfano CO-Custer CO-Pueblo CO-
254 PM MDT Sun Aug 2 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM MDT
FOR NORTH CENTRAL HUERFANO...SOUTHEASTERN CUSTER AND WESTERN PUEBLO
COUNTIES...

At 253 PM MDT, a severe thunderstorm was located near Greenhorn
Mountain, or 15 miles south of Junkins Burn Scar, moving southeast at
15 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Greenhorn Mountain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3794 10525 3798 10514 3787 10493 3774 10511
TIME...MOT...LOC 2053Z 324DEG 14KT 3791 10513 

HAIL...1.00IN
WIND...60MPH
 
$$

MOORE
078 
WWUS55 KPUB 022103
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
303 PM MDT Sun Aug 2 2020

COC027-055-101-022130-
/O.CON.KPUB.SV.W.0176.000000T0000Z-200802T2130Z/
Huerfano CO-Custer CO-Pueblo CO-
303 PM MDT Sun Aug 2 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM MDT
FOR NORTH CENTRAL HUERFANO...SOUTHEASTERN CUSTER AND WESTERN PUEBLO
COUNTIES...

At 302 PM MDT, a severe thunderstorm was located near Greenhorn
Mountain, or 17 miles south of Junkins Burn Scar, moving southeast at
15 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Greenhorn Mountain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3791 10520 3796 10511 3787 10493 3774 10511
TIME...MOT...LOC 2102Z 324DEG 14KT 3788 10510 

HAIL...1.00IN
WIND...60MPH
 
$$

MOORE
735 
WWUS55 KPUB 022107
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
307 PM MDT Sun Aug 2 2020

COC027-055-101-022116-
/O.CAN.KPUB.SV.W.0176.000000T0000Z-200802T2130Z/
Huerfano CO-Custer CO-Pueblo CO-
307 PM MDT Sun Aug 2 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL HUERFANO...
SOUTHEASTERN CUSTER AND WESTERN PUEBLO COUNTIES IS CANCELLED...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled.  However gusty winds are still possible with this
thunderstorm.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Colorado.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Pueblo.

LAT...LON 3791 10520 3796 10511 3787 10493 3774 10511
TIME...MOT...LOC 2105Z 324DEG 14KT 3788 10510 

$$

MOORE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 2, 11:32 AM MDT, 3 hours 15 minutes earlier.

Area forecast discussion, Aug 2, 11:32 AM MDT, 3 hours 15 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
1132 AM MDT Sun Aug 2 2020

.SHORT TERM...(Today and tonight)
Issued at 347 AM MDT Sun Aug 2 2020

Northwesterly upper level flow remains over southern Colorado and
will remain throughout the short term forecast period (6am Sunday -
6am Monday). The weather will be very similar to what it has been
the last week, with thunderstorms over the mountains, spreading east
over the lower elevations as the afternoon and evening progresses.
The main difference is that flow over the eastern plains will be
from the east, which is an efficient orientation for upslope flow
over our eastern mountains, and will be the initial lifting
mechanism for thunderstorms over the eastern mountains. The
thunderstorm coverage will be widespread, which enhances the risk
for flash flooding over the Spring, Decker, Junkins, and Hayden Pass
burn scars. I have opted out of issuing a Flash Flood Watch today
because the upper level steering flows will be pretty strong, which
will translate to faster moving storms and less time for
thunderstorms to be over the burn scars.

The combination of the upper level flow being from the northwest and
the surface/low level flow being from the east results in a deeply
sheared environment over the plains, with values of around 40 kts
over the eastern plains. There will be around 1500 - 2000 J/kg of
CAPE over the plains during the afternoon and evening. With all
things considered, there is a risk for severe weather over the
plains this afternoon, primarily over the I-25 corridor and the
adjacent plains. The main risks will be golf ball sized hail and
wind gusts up to 60 mph under the strongest storms. A short wave
will help spark the storms over the plains during the late afternoon
and early evening (around 5PM MDT), with El Paso County and Las
Animas County being the most persistent spots for storm
development according to hi-res models. Though model guidance
isn't hitting the rest of the eastern plains as hard, one cannot
rule out a severe thunderstorm developing, which is why the SPC
has a Marginal Risk for severe weather over the entire region.
Showers and thunderstorms will persist into the overnight, fully
dissipating by around 3AM MDT over the plains.

Cooler temperatures are expected this afternoon in association of a
trough passage. High temperatures in the mid to upper 80s are
forecast over the plains, low to mid 80s over the mountain valleys
and Teller County, and 70s over Lake County. Low temperatures
overnight will be in the upper 50s to low 60s over the plains, the
40 to 50s over the mountain valleys and Teller County.

.LONG TERM...(Monday through Saturday)
Issued at 347 AM MDT Sun Aug 2 2020

Northwest flow aloft is expected over the area on Mon with the upper
ridge axis being centered near the CO and UT border. Moist low
levels in the morning hours over the plains could lead to some areas
of low clouds.  Also, the models hint at some light rain being
possible near the eastern border in the early morning.  With plenty
of available moisture on Mon, shower/storms are expected to form
over the mtns and near the mtns in the afternoon and will keep high
PoPs in the forecast for these areas, while the far southeast plains
look dry. Of course if a heavier storm moves over a recent burn
scar, there could be a flash flood risk. In the evening the
activity is expected to spread across the southeast plains.
Forecast CAPE values across the plains Mon afternoon/early evening
are 1500+ J/kg, with 0-6km bulk shear values of 35-40 kts, and
SPC has a marginal risk of severe storms mainly along the I-25
corridor and a bit farther east. In general, highs on Mon should
be around average, with mid 80s to lower 90s over the plains, 80s
in the high valleys, and in the mid 70s to around 80 in Teller
County.

The upper ridge axis remain over the UT and CO border area Tue
morning, with a disturbance moving thru the flow over southern WY
Which then moves into eastern CO in the evening.  The forecast
models mainly show just some isolated showers/storms over the
eastern mtns through mid afternoon, and then toward evening as that
disturbance moves closer, they show a front moving south and storms
moving into the Palmer Divide region and some isolated storms over
some of the eastern mtns and plains.  Then through the evening as
the disturbance moves through the area, there should be increasing
chances for storms over the southeast plains (especially far
southeast areas), even into the late night hours. SPC has a marginal
risk for severe storms over the far southeast plains on Tue. Temps
looks a little warmer on Tue.

On Wed the upper ridge center is forecast to become centered near
the southern NM border, with another disturbance possibly moving
through the flow over the forecast area.  It should be another day
with isolated to scattered showers/storms.  Thu afternoon and
evening another disturbance is forecast to move across the area and
it looks like there could be higher chances for storms.

The flow aloft on Fri and Sat will be westerly and at this time it
looks drier, but there could still be some isolated storms.

&&

.AVIATION...(For the 18Z TAFS through 18Z Monday afternoon)
Issued at 1125 AM MDT Sun Aug 2 2020

Sct to numerous tsra will develop over the area this afternoon,
with convection impacting all terminals from late afternoon into
the evening. At KALS, will carry vcts from 20z-02z, and expect
main risk from storms here to be gusty outflow winds and briefly
reduced visibility. At KCOS and KPUB, strong to severe storms are
possible, and carried a tempo group for tsra from 22z-02z as most
models suggest this is the best window for convection. Storms
will have the potential for hail and strong winds, as well as
brief MVFR/IFR cigs/vis due to very heavy rainfall. Activity
shifts onto the plains and diminishes overnight, with VFR
conditions all sites into Mon morning.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...SKELLY
LONG TERM...28
AVIATION...PETERSEN
Hazardous weather outlook, Aug 2, 11:36 AM MDT, 3 hours 11 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1136 AM MDT Sun Aug 2 2020

COZ058>089-093>099-031745-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1136 AM MDT Sun Aug 2 2020

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Widespread thunderstorms are expected over the region today, and
severe storms will be possible, especially along the I-25
corridor. The strongest storms will be capable of producing
golfball sized hail and winds over 60 mph, along with frequent
lightning and very heavy rainfall. If a thunderstorm develops
over the Spring, Decker, Hayden Pass, or Junkins burn scars, flash
flooding will be possible.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Widespread thunderstorms are expected Monday afternoon and early
evening over the mountains and high valleys, with isolated to
scattered storms elsewhere. There will be the possibility of a
couple or a few severe storms along the Interstate 25 corridor and
portions of the southeast plains, with ping pong ball size hail
and wind gusts around 60 mph being the main severe risks. There
could be a flash flood risk on recent burn scars, such as the
Decker, Hayden Pass, Junkins and Spring, if heavier storms move
over these areas.

Scattered thunderstorms are expected on Tuesday, mainly over
portions of the Interstate 25 corridor and the southeast plains,
with a couple severe storms being possible over the far southeast
plains in the evening. The main severe risks will be golf ball
size hail and wind gusts around 60 mph.

On Wednesday and Thursday, isolated to scattered thunderstorms
will be possible across southern Colorado. Friday and Saturday,
there could be some isolated storms across the area.

All storms will be capable of producing potentially deadly
lightning, and strong wind gusts. While some stronger storms could
produce hail.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will be
possible over the entire region this afternoon and evening.

10/28

In the hours before

Special weather statement, Aug 2, 1:59 PM MDT, 48 minutes before
Special Weather Statement
National Weather Service Pueblo CO
159 PM MDT Sun Aug 2 2020

COZ074-088-022030-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
159 PM MDT Sun Aug 2 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LAS ANIMAS COUNTY
UNTIL 230 PM MDT...

At 159 PM MDT, Doppler radar was tracking a strong thunderstorm near
Stonewall, or 26 miles south of Indian Creek on the southeastern
Spring Burn Scar, moving southeast at 10 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Stonewall.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.

&&

LAT...LON 3715 10513 3722 10496 3699 10473 3699 10507
TIME...MOT...LOC 1959Z 329DEG 7KT 3708 10499

MOORE
Special weather statement, Aug 2, 2:14 PM MDT, 33 minutes before
Special Weather Statement
National Weather Service Pueblo CO
214 PM MDT Sun Aug 2 2020

COZ072-078>080-087-022100-
Wet Mountains between 6300 and 10000Ft CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Wet Mountain Valley Below 8500 Ft CO-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO-
Wet Mountains above 10000 Ft CO-
214 PM MDT Sun Aug 2 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HUERFANO AND
SOUTHEASTERN CUSTER COUNTIES UNTIL 300 PM MDT...

At 214 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles northwest of Gardner, or 16 miles southwest of Junkins Burn
Scar, moving southeast at 20 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Gardner.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.

&&

LAT...LON 3794 10544 3805 10526 3787 10501 3771 10528
TIME...MOT...LOC 2014Z 322DEG 15KT 3794 10529

MOORE
Special weather statement, Aug 2, 2:26 PM MDT, 21 minutes before
Special Weather Statement
National Weather Service Pueblo CO
226 PM MDT Sun Aug 2 2020

COZ069-070-072-022100-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Ft CO-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft CO-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO-
226 PM MDT Sun Aug 2 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ALAMOSA AND
SOUTHEASTERN SAGUACHE COUNTIES UNTIL 300 PM MDT...

At 226 PM MDT, Doppler radar was tracking a strong thunderstorm near
Hooper, or 20 miles north of Alamosa, moving southeast at 25 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Hooper, Mosca, San Luis Lake and Great Sand Dunes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.

&&

LAT...LON 3777 10594 3785 10577 3762 10555 3750 10581
TIME...MOT...LOC 2026Z 332DEG 20KT 3776 10582

MOORE
Special weather statement, Aug 2, 2:31 PM MDT, 16 minutes before
Special Weather Statement
National Weather Service Pueblo CO
231 PM MDT Sun Aug 2 2020

COZ074-088-022115-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
231 PM MDT Sun Aug 2 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LAS ANIMAS COUNTY
UNTIL 315 PM MDT...

At 231 PM MDT, Doppler radar was tracking a strong thunderstorm near
Stonewall, or 22 miles southeast of Indian Creek on the southeastern
Spring Burn Scar, moving southeast at 15 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Stonewall, Segundo and Weston.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.

&&

LAT...LON 3719 10505 3724 10487 3700 10464 3699 10498
TIME...MOT...LOC 2031Z 333DEG 13KT 3716 10493

MOORE

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 1, 7:18 PM MDTSpecial Weather StatementPUBPueblo42 min
Aug 1, 7:49 PM MDTSpecial Weather StatementPUBPueblo26 min
Aug 1, 8:18 PM MDTSpecial Weather StatementPUBProwers27 min
Aug 2, 1:59 PM MDTSpecial Weather StatementPUBCostilla31 min
Aug 2, 2:14 PM MDTSpecial Weather StatementPUBCuster46 min
Aug 2, 2:26 PM MDTSpecial Weather StatementPUBAlamosa34 min
Aug 2, 2:31 PM MDTSpecial Weather StatementPUBCostilla44 min
Aug 2, 3:08 PM MDTSpecial Weather StatementPUBRio Grande52 min
Aug 2, 3:13 PM MDTSpecial Weather StatementPUBHuerfano47 min
Aug 2, 3:32 PM MDTSpecial Weather StatementPUBEl Paso43 min
Aug 2, 3:42 PM MDTSpecial Weather StatementPUBCostilla48 min
Aug 2, 4:01 PM MDTSpecial Weather StatementPUBPueblo44 min
Aug 2, 4:13 PM MDTSpecial Weather StatementPUBEl Paso47 min
Aug 2, 4:15 PM MDTSpecial Weather StatementPUBLas Animas45 min
Aug 2, 4:29 PM MDTSpecial Weather StatementPUBEl Paso46 min
Aug 2, 4:38 PM MDTSpecial Weather StatementPUBEl Paso37 min
Aug 2, 5:12 PM MDTSpecial Weather StatementPUBEl Paso33 min
Aug 2, 5:41 PM MDTSpecial Weather StatementPUBPueblo34 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.